# SDR SIMA20180212001

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 40,126 hours, 35,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD  EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE COCKPIT EMEGENCY LIGHT IAW AMM 33-50-05-000-801,  AND 33-50-05-400-801.  OPS CHECKED GOOD.
